# SDR USAABB00070

- Difficulty date: May 11, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N633AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Row 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND EMERGENCY LOW LEVEL LIGHTS AT ROW 1 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY. (X)
